# SDR SWAA042113

- Difficulty date: July 25, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 69,877 hours, 77,007 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rod End
- Part number: 6954550
- Condition: Out Of Adjust
- Location: Lt Wing Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF UNTIL APPROX 10 TO 15 SECONDS AFTER GEAR RETRACTION ABNORMAL RIGHT ROLLING TENDENCY, REQUIRING APPROX 30 DEGREES YOKE DEFLECTION.  DURING FLAP EXTENSION ON GROUND TOOK SEVERAL CYCLES OF FLAPS TO EXTINGUISH, SLAT NR 3 AND 4 AMBER LIGHTS ON OVERHEAD PANEL, AMBER LIGHT ON FWD PANEL.  ADJUSTED NR 3 L/E SLAT ACTUATOR ROD END PER MM.
